# SDR DALA1127619858

- Difficulty date: April 20, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Worn
- Location: Bs 636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT STA 636 LT SIDE, UPPER SURFACE OF FLOORBEAM IS WORN IN SEVERAL SPOTS, AT FLOOR LEVEL 60-003. BLENDED OUT DAMAGE MAIN CABIN AT STA 636 LT SIDE LBL 14 IAW SRM 51-10-3 MATERIAL THICKNESS FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1 (PG8). FABRICATED REPAIR ANGLE (1EA) WEAR STRIP (1EA) AND SHIM (1EA) IAW SRM 53-05 (PG 100).  INSTALLED (1EA) ANGLE REPAIR (1EA) SHIM, (1EA) WEAR STRIP ATSTA 636 LT SIDE LBL 14 IAW SRM 53-05 (PG100) AND SRM 51-30 (PG 12), COMPLETED, INSPECTED.
